# SDR 96FDEA01172

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162256A
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0078 AND 018, NR 4 K-FLAP O/B HINGE LUGS CORRODED UNDER FASTENERS.  *S/D*  REMOVED CORRODED NR 4 K-FLAP AND INSTALLED NEW NR 4 K-FLAP IAW FEDEX MM 27-81-1, FUNCTIONAL CHECK GOOD IAW FEDEX MM 27-81-11.
